# SDR SWAA2022072923896

- Difficulty date: June 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 27,735 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE IS CRACKED. / [01] REMOVED AND REPLACED AFT CARGO AFT CORNER SCUFF PLATE PER AMM 53-11-02.;[02] INSPECTED WORK PERFORMED
